MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number A1030-120
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Based on the information provided, a conclusive cause for the reported difficulty could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional armada device referenced is being filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified, moderately tortuous anterior tibial.The 3.0x120mm (90cm) armada 14 balloon ruptured at 10atm on the first inflation.The device was replaced with a new armada 14 3.0x120mm (150cm).The balloon was inflated to 10 atm then the balloon ruptured on the second inflation at 12atm.No additional ballooning was done.The vessel was treated with a laser.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10133258
Report Number2024168-2020-04813
Device Sequence Number14419786
Product Code DQY
UDI-Device Identifier08717648155826
UDI-Public08717648155826
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberA1030-120
Device Catalogue NumberA1030-120
Device Lot Number9041241
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight161